# SDR VNAA202402290010

- Difficulty date: January 25, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS RBL 9 STA 421 TO 501 (2E/A) AND LBL 9 STA 581 TO 661+32.   SEAT RAILS RBL 9 STA 421 TO 501 (2E/A) AND LBL 9 STA 581 TO 661+32 WERE EVALUATED OUT OF  LIMITS PER CRJ 900 SRM 53-21-49-101-001-A01; CRJ900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER  CRJ900 AMM 53-00-49 (CONFIG A12)
